# SDR UALA2012010300059

- Difficulty date: December 30, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 84,606 hours, 13,571 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Selector Knob
- Part number: S241T100211
- Part serial: 86
- Condition: Broken
- Location: Heading
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING SELECT KNOB BROKEN BUT USEABLE.  REPLACED MCP PER MM.
